On stability properties of positive contractions of $L^1$-spaces associated with finite von Neumann algebras

Tom 105 / 2006

Farrukh Mukhamedov, Hasan Akin, Seyit Temir Colloquium Mathematicum 105 (2006), 259-269 MSC: 47A35, 28D05, 37A30. DOI: 10.4064/cm105-2-7

Streszczenie

We extend the notion of Dobrushin coefficient of ergodicity to positive contractions defined on the $L^1$-space associated with a finite von Neumann algebra, and in terms of this coefficient we prove stability results for $L^1$-contractions.

Autorzy

  • Farrukh MukhamedovDepartment of Mechanics and Mathematics
    National University of Uzbekistan
    Vuzgorodok, 700174, Tashkent, Uzbekistan
    and
    Dipartamento de Fisica
    Universidade de Aveiro
    Campus Universitario de Santiago
    3810-193 Aveiro, Portugal
    e-mail
    e-mail
  • Hasan AkinDepartment of Mathematics
    Arts and Science Faculty
    Harran University, 63200
    łanliurfa, Turkey
    e-mail
  • Seyit TemirDepartment of Mathematics
    Arts and Science Faculty
    Harran University, 63200
    łanliurfa, Turkey
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek